# SDR AALA20072507

- Difficulty date: December 22, 2007
- Submitted: January 9, 2008
- Operation: Air carrier
- Aircraft: N291AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49303
- Aircraft time: 66,602 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Dislodged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHT AT EXTERIOR LEFT INOPERATIVE.  RESEATED BATTERY PACK FOR EMERGENCY LIGHT AT EXTERIOR LEFT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
